# SDR ASOA2013032703259

- Difficulty date: March 4, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,770 hours, 16,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED LT UPPER OBLIQUE ANGLE AT FS 625 IAW SRM 51-42-06.  LOCATED AND DRILLED NEW OBLIQUE ANGLE IAW SRM 51-40-11.  INSTALLED NEW OBLIQUE ANGLE IAW SRM 51-42-06.
